# SDR XMXR202205232001

- Difficulty date: May 16, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N359AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500354
- Aircraft time: 4,510 hours, 2,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Condition: Bent
- Location: Mlg Ww
- Part time: 4,510 hours, 2,898 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

WE EXPERIENCED MULTIPLE COCKPIT EFFECTS INCLUDING LOSS OF BATT 1 VOLTAGE INDICATION, SWPS FAIL, PUSHER TEST FAIL, ENGINE NO DISPATCH, SAT, TAT, ISA, SHOWING RED X’S, ETC.   TROUBLESHOOTING THIS ISSUE LED US TO A DAMAGED WIRE BUNDLE FORWARD OF THE PILOTS LEFT RUDDER PEDAL. MULTIPLE DAMAGED WIRES AND WERE THE CAUSE OF THE INDICATION LOSSES. SHORTED WIRING ALSO CAUSED THE STICK PUSHER SOLENOID TO FAIL AND REQUIRE REPLACEMENT.   FURTHER INSPECTION TO DETERMINE HOW THIS BRACKET WAS FOULED, WE DISCOVERED THAT THE DAMPENER FOR OVERSTEERING EXTENDS FAR ENOUGH TO STRIKE AND EVENTUALLY CATCH AND BEND THIS WIRING BRACKET AND CLAMP INBOARD AND FOUL THE WIRE BUNDLE.  THIS ISSUE HAS BEEN REPORTED TO EMBRAER AND IS BEING HANDLED UNDER EMBRAER CASE: EEJ-04457794.     WE HAVE STARTED INSPECTING OUR OTHER EMBRAER 300 AND HAVE FOUND TWO OTHER AIRCRAFT AFFECTED SN'S 50500368, 50500513.
